# SDR HALA2013122900184

- Difficulty date: December 29, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N588HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33466
- Aircraft time: 43,904 hours, 7,909 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Rat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RAM AIR TURBINE "UNLOCK" LIGHT ON IN OVERHEAD PANEL RAT UNLOCKED CAS MESSAGE.  PERFORMED TEST IAW FIM REF 29-21, FAULT TREE 808, TEST PASSED, OPS CHECKED GOOD.
